Alert archive / North Dakota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 21, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 14, 2022, 4:43 AM CDT for Dickey County, North Dakota. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2022, 4:43 AM CDT (09:43 UTC)
- Expired
- Jun 14, 2022, 5:47 AM CDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.5 in
- Wind
- 70.0 mph
County Dickey County, ND
The radar
The Aberdeen radar (KABR), 70 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:00 AM CDT | TSTM WND GST 100 | Ellendale, ND | THIS IS A LATE REPORT FOR THE STORM THAT STRUCK THE ELLENDALE AREA DURING THE EARLY MORNING HOURS OF JUNE 14. EXTENSIVE DAMAGE WAS REPORTED THROUGHOUT THE CITY OF ELLENDALE AND SURROUNDING AREAS. IN ELLENDALE, MANY HARDWOOD TREES WERE SNAPPED AND OTHERS UPROOT |
| Jun 14, 5:00 AM CDT | HAIL 3 | Forbes, ND | FACEBOOK PHOTO OF A HAILSTONE MEASURED TO BE ABOUT 3 INCHES IN DIAMETER. RELAYED BY BROADCAST MEDIA. THE REPORTER SAYS THAT CARS HAVE DENTS AND EXPECTS TO FIND DAMAGE TO THE SIDING AND ROOF OF HOME. |
| Jun 14, 5:20 AM CDT | TSTM WND DMG | Ellendale, ND | DICKEY COUNTY EMERGENCY MANAGER REPORTED NUMEROUS TREES AND POWERLINES DOWNED IN THE CITY OF ELLENDALE. QUARTER SIZED HAIL WAS ALSO REPORTED. |
| Jun 14, 5:20 AM CDT | HAIL 1 | Ellendale, ND | |
| Jun 14, 5:21 AM CDT | HAIL 1.5 | Ellendale, ND | RADAR ESTIMATED TIME. |
| Jun 14, 5:26 AM CDT | TSTM WND DMG | Ellendale, ND | ROOF RIPPED OFF DOWN TO RAFTERS - RADAR ESTIMATED TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 11:23 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3532 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.4
The text
As transmitted.
209
WUUS53 KBIS 140943
SVRBIS
NDC021-141100-
/O.NEW.KBIS.SV.W.0021.220614T0943Z-220614T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
443 AM CDT Tue Jun 14 2022
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Dickey County in southeastern North Dakota...
* Until 600 AM CDT.
* At 442 AM CDT, severe thunderstorms were located along a line
extending from near Forbes to 6 miles west of Barnard to near
Richmond Lake Rec Area, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Ellendale around 500 AM CDT.
Other locations in the path of these severe thunderstorms include
Fullerton, Ludden and Oakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4594 9901 4628 9873 4628 9801 4593 9801
TIME...MOT...LOC 0942Z 236DEG 46KT 4591 9882 4573 9864 4554 9855
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
HOLLAN5 follow-up statements
029
WWUS53 KBIS 140956
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
456 AM CDT Tue Jun 14 2022
NDC021-141100-
/O.CON.KBIS.SV.W.0021.000000T0000Z-220614T1100Z/
Dickey ND-
456 AM CDT Tue Jun 14 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR DICKEY COUNTY...
At 455 AM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Ellendale to near Frederick to near
Columbia, moving northeast at 90 mph.
THESE ARE DESTRUCTIVE STORMS FOR DICKEY COUNTY.
HAZARD...80 mph wind gusts and golf ball size hail.
SOURCE...Trained weather spotters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Ellendale, Fullerton, Forbes, Guelph, Ludden, and Oakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4594 9901 4628 9873 4628 9801 4593 9801
TIME...MOT...LOC 0955Z 231DEG 79KT 4599 9866 4582 9845 4562 9839
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH
$$
HOLLAN194
WWUS53 KBIS 141000 CCA
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
500 AM CDT Tue Jun 14 2022
NDC021-141100-
/O.COR.KBIS.SV.W.0021.000000T0000Z-220614T1100Z/
Dickey ND-
500 AM CDT Tue Jun 14 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR DICKEY COUNTY...
At 459 AM CDT, severe thunderstorms were located along a line
extending from near Ellendale to 7 miles east of Frederick to near
Columbia, moving northeast at 55 mph.
THESE ARE DESTRUCTIVE STORMS FOR DICKEY COUNTY.
HAZARD...80 mph wind gusts and golf ball size hail.
SOURCE...Trained weather spotters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Oakes, Ellendale, Fullerton, Forbes, Ludden, Monango, Guelph,
Glover, and Merricourt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4594 9901 4628 9873 4628 9801 4593 9801
TIME...MOT...LOC 0956Z 238DEG 49KT 4599 9866 4582 9845 4562 9839
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
HOLLAN428
WWUS53 KBIS 141014
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
514 AM CDT Tue Jun 14 2022
NDC021-141100-
/O.CON.KBIS.SV.W.0021.000000T0000Z-220614T1100Z/
Dickey ND-
514 AM CDT Tue Jun 14 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR DICKEY COUNTY...
At 513 AM CDT, severe thunderstorms were located along a line
extending from 13 miles northwest of Ellendale to 8 miles southeast
of Fullerton to near Hecla, moving northeast at 55 mph.
THESE ARE DESTRUCTIVE STORMS FOR CENTRAL AND EASTERN DICKEY COUNTY.
HAZARD...80 mph wind gusts and two inch hail.
SOURCE...Trained weather spotters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Oakes, Ellendale, Fullerton, Forbes, Ludden, Monango, Guelph and
Glover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4594 9886 4628 9873 4628 9801 4593 9801
TIME...MOT...LOC 1013Z 221DEG 49KT 4616 9867 4611 9827 4587 9810
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
HOLLAN921
WWUS53 KBIS 141034
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
534 AM CDT Tue Jun 14 2022
NDC021-141100-
/O.CON.KBIS.SV.W.0021.000000T0000Z-220614T1100Z/
Dickey ND-
534 AM CDT Tue Jun 14 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR NORTHEASTERN DICKEY COUNTY...
At 533 AM CDT, severe thunderstorms were located along a line
extending from 10 miles south of Edgeley to 5 miles northeast of
Fullerton to 4 miles northeast of Oakes, moving northeast at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Emergency management.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Oakes, Fullerton, Monango and Glover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Dickey County. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4610 9873 4628 9873 4628 9801 4609 9801
TIME...MOT...LOC 1033Z 214DEG 42KT 4621 9865 4622 9834 4620 9805
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
HOLLAN748
WWUS53 KBIS 141047
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
547 AM CDT Tue Jun 14 2022
NDC021-141056-
/O.CAN.KBIS.SV.W.0021.000000T0000Z-220614T1100Z/
Dickey ND-
547 AM CDT Tue Jun 14 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKEY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern North Dakota.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Bismarck.
LAT...LON 4610 9873 4628 9873 4628 9801 4609 9801
TIME...MOT...LOC 1043Z 238DEG 49KT 4629 9847 4630 9816 4628 9787
$$
HOLLANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:03 AM CDT, 40 minutes earlier.
Area forecast discussion, Jun 14, 4:03 AM CDT, 40 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 403 AM CDT Tue Jun 14 2022 .SHORT TERM...(Today and tonight) Issued at 218 AM CDT Tue Jun 14 2022 Storms, possibly severe and with heavy rain early this morning highlight the short term forecast period. Currently, a cluster of strong storms was situated over eastern Kidder and western Stutsman counties and extending into portions of southeast Wells and western Foster counties. These storms are within an area of 40 knots of effective shear and 3000-4000 J/KG of MUCAPE, steep lapse rates and DCAPE near 1000 J/KG. Thus large hail and gust winds are still possible with these storms. The tornado threat has diminished over the JRV, but with 0-1KM shear and SRH elevated in this area the tornado threat can not be completely ruled out over the southern JRV for the next couple hours. Severe thunderstorm watch continues for this area until 6 AM CDT, and storms continue to pulse up and down with near severe parameters on the upward side. Will continue to monitor. There has been just enough movement with these storms to limit the flash flooding threat. However if we see new development over the area mentioned above, later this morning, we may need to re-evaluate. Once the severe threat ends this morning, expect scattered shower and non-severe thunderstorms to continue through the morning, with the activity ending from southwest to northeast during the morning hours. There may be another chance of a late afternoon/early evening shower or thunderstorm over the southwest, otherwise the afternoon is expected to bring partly to mostly sunny skies and breezy west winds. The upper level low responsible for the early morning convection will track from northern Montana today, into southeast Saskatchewan by 12 UTC Wednesday. The aforementioned shower activity in the southwest should diminish this evening. Highs today will be mainly in the 70s, with lows tonight in the 40s west to 50s east. The position of the upper low will be favorable for strong winds as we head into the extended period. .LONG TERM...(Wednesday through Monday) Issued at 218 AM CDT Tue Jun 14 2022 Strong winds on Wednesday and hot temperatures for the weekend highlight the extended forecast period. We begin the long term period with an upper low just to our north and a good signal for strong winds over western ND on Wednesday. The upper low lifts northeast but Thursday will also bring breezy to windy conditions. We get a bit of a break over central ND on Friday, but the the winds shift to the southeast and by Friday afternoon we see breezy to windy southerly winds returning to western ND, then shifting into central ND for Saturday. Focusing on the winds Wednesday the ECMWF EFI, and the ECMWF and NAEFS SA tables are all showing a signal for strong winds, mostly over eastern Montana but also into western North Dakota Wednesday afternoon. Bufkit soundings also show 50 to 60 knots of wind atop the mixed layer available to mix down to the surface, with a good pressure fall-rise couplet pushing into western ND during the afternoon and evening. A couple of limiting factors are that the lapse rates are not that great Wednesday afternoon and evening as the strongest winds aloft push into the west. Also there is quite a bit of warm advection upward motion over this area wednesday afternoon/evening inhibiting downward momentum. At this time we will hold off on issuing a High Wind Watch, and let the day shift take another look. Given the strong winds would be a Wednesday afternoon/evening timeframe, we would still have time for a High Wind Watch if needed during the day. The shift to southerly winds on Friday is in response to another digging upper level trough over the West Coast of the U.S. This digging trough will also produce strong downstream ridging over central U.S. bringing a big warm-up in temperatures over the upcoming weekend. Temperatures well into the 90s are expected across the forecast area on Saturday, with even warmer temperatures over central and into eastern ND Sunday, and only a slight cool down in the west. Afternoon dew points are also expected to be in the 60s, so it will be humid as well as very hot. We're a little to far out for any Hazards, but we will begin ratcheting up our safety messaging for heat related hazards. As far as precipitation chances, Wednesday looks like the best chance for showers and scattered thunderstorms, mainly in the west and north central as they will be the closest to the cooler temperatures aloft associated with the exiting upper low. The rest of the week appear mainly dry at this time. Although an isolated storm can not be completely ruled out. Late Sunday night and Monday will bring better chances for thunderstorms as the western upper low lifts into the Northern Plains. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 218 AM CDT Tue Jun 14 2022 Thunderstorms overnight, then strong westerly winds Tuesday highlight the Aviation forecast. Showers and thunderstorms will continue across the forecast area overnight. The main threat for severe storms will be KJMS. Elsewhere shower and thunderstorms are expected to remain below severe levels. Expect possible MVFR to IFR cigs and vsbys in patchy fog overnight and Tuesday morning. Cigs expected to lift to VFR at all TAF sites Tuesday afternoon as westerly winds increase and continue into the early evening hours. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TWH LONG TERM...TWH AVIATION...TWH
Hazardous weather outlook, Jun 14, 4:02 AM CDT, 41 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 402 AM CDT Tue Jun 14 2022 NDZ023-025-036-037-046>048-050-051-150915- Wells-Foster-Kidder-Stutsman-Emmons-Logan-La Moure-McIntosh- Dickey- 402 AM CDT Tue Jun 14 2022 This Hazardous Weather Outlook is for portions of south central North Dakota and southeast North Dakota. .DAY ONE...Today and Tonight Scattered thunderstorms are expected this morning. Some storms could become severe early this morning with large hail to the size of golf balls and damaging wind gusts to 70 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong westerly winds are expected on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any hail and damaging winds. NDZ001>005-009>013-017>022-031>035-040>045-150915- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan- Golden Valley-Billings-Stark-Morton-Burleigh-Slope-Hettinger- Grant-Bowman-Adams-Sioux- 402 AM CDT Tue Jun 14 2022 /302 AM MDT Tue Jun 14 2022/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are expected this morning. Severe weather is unlikely. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong westerly winds are expected on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Jun 13, 10:49 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM TSTM WND GST HARVEY 47.77N 99.94W
06/13/2022 E60 MPH WELLS ND PUBLIC
RADAR ESTIMATED TIME.
&&
JTLocal storm report, Jun 13, 10:55 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1055 PM CDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM TSTM WND DMG HARVEY 47.77N 99.94W
06/13/2022 WELLS ND PUBLIC
10 INCH IN DIAMETER APPLE TREE SNAPPED.
RADAR ESTIMATED TIME - REPORT RELAYED VIA
SOCIAL MEDIA.
&&
JTLocal storm report, Jun 13, 11:58 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1158 PM CDT MON JUN 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL 4 SE MARTIN 47.79N 100.05W
06/13/2022 E1.00 INCH WELLS ND PUBLIC
PICTURES SUBMITTED VIA FACEBOOK SHOWING
ESTIMATED QUARTER SIZED HAIL. REPORTER ALSO
ESTIMATED 60 MPH WIND GUSTS AND 1.30 INCHES
OF RAIN.
&&
BGSpecial weather statement, Jun 14, 3:31 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Bismarck ND
331 AM CDT Tue Jun 14 2022
NDZ037-140915-
Stutsman ND-
331 AM CDT Tue Jun 14 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL
STUTSMAN COUNTY THROUGH 415 AM CDT...
At 330 AM CDT, a strong thunderstorm was located near Jamestown,
moving east at 15 mph.
HAZARD...Wind gusts to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jamestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern North Dakota.
&&
LAT...LON 4683 9882 4691 9888 4705 9885 4708 9863
4683 9859
TIME...MOT...LOC 0830Z 247DEG 5KT 4692 9880
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HOLLANThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:02 PM CDT | Special Weather Statement | BIS | McLean | 28 min |
| Jun 13, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 61 min |
| Jun 13, 8:02 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan, Ward | 58 min |
| Jun 13, 8:54 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Pierce, Sheridan | 66 min |
| Jun 13, 8:57 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 63 min |
| Jun 13, 9:53 PM CDT | Tornado Warning | BIS | Pierce, Sheridan, Wells | 37 min |
| Jun 13, 9:54 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 66 min |
| Jun 13, 10:56 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 34 min |
| Jun 13, 11:28 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 47 min |
| Jun 14, 3:31 AM CDT | Special Weather Statement | BIS | Stutsman | 44 min |
| Jun 14, 5:20 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 70 min |
| Jun 14, 2:45 PM CDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 24 more | 34 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.